Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Applications of Fourier analysis in homogenization of Dirichlet problem I. Pointwise estimates
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.). The University of Edinburgh.
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).ORCID-id: 0000-0002-1316-7913
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.).
2013 (engelsk)Inngår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 254, nr 6, s. 2626-2637Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this paper we prove convergence results for homogenization problem for solutions of partial differential system with rapidly oscillating Dirichlet data. Our method is based on analysis of oscillatory integrals. In the uniformly convex and smooth domain, and smooth operator and boundary data, we prove pointwise convergence results, namely vertical bar u(epsilon)(x) - u(0)(x)vertical bar <= C-kappa epsilon((d-1)/2) 1/d(x)(kappa), for all x is an element of D, for all kappa > d - 1, where u(epsilon) and u(0) are solutions of respectively oscillating and homogenized Dirichlet problems, and d(x) is the distance of x from the boundary of D. As a corollary for all 1 <= p < infinity we obtain L-P convergence rate as well.

sted, utgiver, år, opplag, sider
2013. Vol. 254, nr 6, s. 2626-2637
Emneord [en]
Elliptic systems, Homogenization, Oscillatory integrals
HSV kategori
Identifikatorer
URN: urn:nbn:se:kth:diva-119722DOI: 10.1016/j.jde.2012.12.017ISI: 000315240300011Scopus ID: 2-s2.0-84873120263OAI: oai:DiVA.org:kth-119722DiVA, id: diva2:612774
Forskningsfinansiär
Swedish Research Council
Merknad

QC 20130325

Tilgjengelig fra: 2013-03-25 Laget: 2013-03-21 Sist oppdatert: 2017-06-20bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Shahgholian, Henrik

Søk i DiVA

Av forfatter/redaktør
Aleksanyan, HaykShahgholian, HenrikSjölin, Per
Av organisasjonen
I samme tidsskrift
Journal of Differential Equations

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 340 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf